# SDR 04FDEA00549

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 73,027 hours, 21,172 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0502501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP INBOARD FWD HINGE AT REAR SPAR OUTBOARD LWR MOUNT HOLE CORRODED AT BORE NR 3.  REWORK LEFT OUTBOARD FLAP INBOARD FWD HINGE AT REAR SPAR OUTBOARD LWR MOUNT HOLE CORRODED AT BORE NR 3.  REMOVED BUSHING AND CORROSION IAW CMM 57-44-8.  FABRICATED AND INSTALLED OVERSIZED BUSHING IAW DC10 CMM 57-44-08 AND EA8-5710-75068.
